A 20-year-old male asked:
Disclaimer

just started taking methylprednisolone 4mg usp doesepack. very scared to take cause of the side effects i read about. even suicide. should i stop it?

1 doctor answer
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
Depends..: Why are you taking is important to know.....to answer your query.
Answered on Mar 8, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old male asked:
Dr. Hasan Khondker
12 years experience Internal Medicine
That is a very rare: side effect and should not effect your ability to take it as it will treat your problem
A 30-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
No: If the fever is due to infection, Methylprednisolone may worsen the problem.
A 45-year-old member asked:
Dr. Steven Cohen
21 years experience Sports Medicine
Significant illness: The side effects of steroids are seen more commonly if the dose is high and the duration is long. Discuss the reason for steroids with your doctor. ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Michael Finkelstein
36 years experience Internal Medicine
PRED: A single dose of steroids is not a problem its mid potency and is short lived good luck with surgery it will be ok.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month